中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Gauge invariance and k(T)-factorization of exclusive processes
作者: Feng, F. ;  Ma, J. P. ;  Wang, Q.
刊名: PHYSICS LETTERS B
出版日期: 2009
卷号: 674, 期号:3, 页码:176-181
关键词: PERTURBATIVE QCD APPROACH ;  B-MESON ;  DECAYS
学科分类: Physics
通讯作者: Ma, JP , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China
部门归属: [Feng, F; Ma, JP] Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China; [Wang, Q] Nanjing Normal Univ, Dept Phys, Nanjing 210097, Jiangsu, Peoples R China; [Wang, Q] Nanjing Normal Univ, Inst Theoret Phys, Nanjing 210097, Jiangsu, Peoples R China
英文摘要: In the k(T)-factorization for exclusive processes, the nontrivial k(T)-dependence of perturbative coefficients, or hard parts, is obtained by taking off-shell partons. This brings up the question of whether the k(T)-factorization is gauge invariant. We study the k(T)-factorization for the case pi gamma* -> 4 gamma at one-loop in a general covariant gauge. Our results show that the hard part contains a light-cone singularity that is absent in the Feynman gauge, which indicates that the k(T)-factorization is not gauge invariant. These divergent contributions come from the k(T)-dependent wave function of pi and are not related to a special process. Because of this fact the k(T)-factorization for any process is not gauge invariant and is violated. Our study also indicates that the k(T)-factorization used widely for exclusive B-decays is not gauge invariant and is violated. (C) 2009 Elsevier B.V. All rights reserved.
资助者: National Nature Science Foundation of PR China[10721063, 10575126, 10747140]
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000265471000007
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5343
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Gauge invariance and kT-factorization of exclusive processes.pdf(194KB)----开放获取View Download

Recommended Citation:
Feng, F.,Ma, J. P.,Wang, Q.. Gauge invariance and k(T)-factorization of exclusive processes[J]. PHYSICS LETTERS B,2009,674(3):176-181.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Feng, F.]'s Articles
 [Ma, J. P.]'s Articles
 [Wang, Q.]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Feng, F.]‘s Articles
 [Ma, J. P.]‘s Articles
 [Wang, Q.]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Gauge invariance and kT-factorization of exclusive processes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace